PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 12 | 2197-2202
Tytuł artykułu

Functional characterizations of p-spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that a completely regular space Y is a p-space (a Čech-complete space, a locally compact space) if and only if given a dense subspace A of any topological space X and a continuous f: A → Y there are a p-embedded subset (resp. a G δ-subset, an open subset) M of X containing A and a quasicontinuous subcontinuous extension f*: M → Y of f continuous at every point of A. A result concerning a continuous extension to a residual set is also given.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
12
Strony
2197-2202
Opis fizyczny
Daty
wydano
2013-12-01
online
2013-10-08
Twórcy
Bibliografia
  • [1] Alleche B., Arhangel’skiĭ A.V., Calbrix J., Weak developments and metrization, Topology Appl., 2000, 100(1), 23–38 http://dx.doi.org/10.1016/S0166-8641(98)00135-7
  • [2] Baire R., Sur les functions des variables réelles, Ann. Mat. Pura Appl., 1899, 3, 1–123 http://dx.doi.org/10.1007/BF02419243
  • [3] Fuller R.V., Relations among continuous and various non-continuous functions, Pacific J. Math., 1968, 25(3), 495–509 http://dx.doi.org/10.2140/pjm.1968.25.495
  • [4] Borsík J., Points of continuity and quasicontinuity, Cent. Eur. J. Math., 2010, 8(1), 179–190 http://dx.doi.org/10.2478/s11533-009-0071-y
  • [5] Borsík J., Holá Ľ., Holý D., Baire spaces and quasicontinuous mappings, Filomat, 2011, 25(3), 69–83 http://dx.doi.org/10.2298/FIL1103069B
  • [6] Burke D., Lutzer D., Levi S., Functional characterizations of certain p-spaces, Topology Appl., 1985, 20(2), 161–165 http://dx.doi.org/10.1016/0166-8641(85)90076-8
  • [7] Čech E., Topological Spaces, Czechoslovak Academy of Sciences/Interscience, Prague/London, 1966
  • [8] Christensen J.P.R., Theorems of Namioka and R.E. Johnson type for upper semicontinuous and compact valued setvalued mappings, Proc. Amer. Math. Soc., 1982, 86(4), 649–655 http://dx.doi.org/10.1090/S0002-9939-1982-0674099-0
  • [9] Drewnowski L., Labuda I., On minimal upper semicontinuous compact-valued maps, Rocky Mountain J. Math., 1990, 20(3), 737–752 http://dx.doi.org/10.1216/rmjm/1181073096
  • [10] Engelking R., General Topology, Monogr. Mat., 60, PWN, Warsaw, 1977
  • [11] Holá Ľ., An extension theorem for continuous functions, Czechoslovak Math. J., 1988, 38(113)(3), 398–403
  • [12] Holá Ľ., Holý D., Minimal USCO maps, densely continuous forms and upper semi-continuous functions, Rocky Mountain J. Math., 2009, 39(2), 545–562 http://dx.doi.org/10.1216/RMJ-2009-39-2-545
  • [13] Holá Ľ., Holý D., Pointwise convergence of quasicontinuous mappings and Baire spaces, Rocky Mountain J. Math., 2011, 41(6), 1883–1894 http://dx.doi.org/10.1216/RMJ-2011-41-6-1883
  • [14] Holá Ľ., Piotrowski Z., Set of continuity points of functions with values in generalized metric spaces, Tatra Mt. Math. Publ., 2009, 42(1), 149–160
  • [15] Kelley J.L., General Topology, Van Nostrand, Toronto-New York-London, 1955
  • [16] Kempisty S., Sur les fonctions quasicontinues, Fund. Math., 1932, 19, 184–197
  • [17] Kenderov P.S., Kortezov I.S., Moors W.B., Continuity points of quasi-continuous mappings, Topology Appl., 2001, 109(3), 321–346 http://dx.doi.org/10.1016/S0166-8641(99)00180-7
  • [18] Neubrunn T., Quasi-continuity, Real Anal. Exchange, 1988/89, 14(2), 259–306
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0311-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.